$L^2$-Summand Vectors and Complemented Hilbertizable Subspaces
Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 3, pp. 1143-1148
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper, we show a necessary and sufficient condition for a real Banach space to have an infinite dimensional subspace which is hilbertizable and complemented using techniques related to $L^2$-summand vectors.
@article{BUMI_2007_8_10B_3_a45,
author = {Aizpuru, Antonio and Garc{\'\i}a-Pacheco, Francisco J.},
title = {$L^2${-Summand} {Vectors} and {Complemented} {Hilbertizable} {Subspaces}},
journal = {Bollettino della Unione matematica italiana},
pages = {1143--1148},
year = {2007},
volume = {Ser. 8, 10B},
number = {3},
zbl = {1200.46015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a45/}
}
TY - JOUR AU - Aizpuru, Antonio AU - García-Pacheco, Francisco J. TI - $L^2$-Summand Vectors and Complemented Hilbertizable Subspaces JO - Bollettino della Unione matematica italiana PY - 2007 SP - 1143 EP - 1148 VL - 10B IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a45/ LA - en ID - BUMI_2007_8_10B_3_a45 ER -
%0 Journal Article %A Aizpuru, Antonio %A García-Pacheco, Francisco J. %T $L^2$-Summand Vectors and Complemented Hilbertizable Subspaces %J Bollettino della Unione matematica italiana %D 2007 %P 1143-1148 %V 10B %N 3 %U http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a45/ %G en %F BUMI_2007_8_10B_3_a45
Aizpuru, Antonio; García-Pacheco, Francisco J. $L^2$-Summand Vectors and Complemented Hilbertizable Subspaces. Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 3, pp. 1143-1148. http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_3_a45/